MathSciNet Relay Station
MathSciNet bibliographic data
MR648483 (83i:42005) 42A20
Prestini, Elena On the two proofs of pointwise convergence of Fourier series. Amer. J. Math. 104 (1982), no. 1, 127–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement